# SDR UIEA200800160

- Difficulty date: April 19, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,493 hours, 19,885 cycles
- Engine: Ge CF650E2
- Engine time: 71,901 hours, 13,988 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 517358
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

AT FL 32.0 HOURS AFTER TAKEOFF, NR 2 ENGINE STALLED AND ROLLED BACK.  THROTTLE WAS PULLED TO IDLE AND STALLING QUIT.  WHEN THE THROTTLE WAS PUSHED ABOVE 80 PERCENT N2 STALL AND VIBRATION REOCCURRED, EGT REMAINED IN LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER 71-00-02.
